Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: the weight gain issue

Posted by pej on March 26, 1999, at 5:40:38

In reply to the weight gain issue, posted by saintjames on March 26, 1999, at 1:46:56

> It is clear that all AD's cause weight gain to some degree in most people. One can play with AD's to find the one that has the least effect....for me it is Effexor.
> There is a simple answer better and excercise. It is ez to do something about the weight
> but the dperession is the reason you take the meds. If you make weight gain a litums test all AD's will fail.
> I wish doctors would push to see that patients on long term meds get on an excercise program. Even though the answer is simple its application is tuff knot...I still don't excercise.
> james
Wishing doctors would tell us to exercise? If we want to get well, we must take responsibility for our actions and not wait for someone in authority
to 'make us'.
I've just realized recently,again, how much I want to find the perfect med or combo and just let it turn my life around. The other day I started a walk-jog thing again(depressed and all)
did 3 miles and felt better for it. I didn't feel great yet but damnit I will be back out this a.m. etc.
If we are not totally incapacitated with this illness, if we know certain activities make us feel better, then let's just get our sad-assed faces and big butts in some warmups-screw what others think. Shake it, baby!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pej thread:4030